# SDR YENA201903030114

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 73,224 hours, 27,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON WEB LOCATED FR 69-70 STR 23L; REPLACED WEB LOCATED FR69-70 STR 23L AT AFT GALLEY AREA AS PER SRM A320-51-72-11 AND DRAWING D53474180. REF NR 2019-28487 FOR DETAILS.
